skip to main content


This content will become publicly available on July 1, 2024

Title: Model constraints independent optimal subsampling probabilities for softmax regression
Award ID(s):
2105571
NSF-PAR ID:
10414013
Author(s) / Creator(s):
; ;
Date Published:
Journal Name:
Journal of Statistical Planning and Inference
Volume:
225
Issue:
C
ISSN:
0378-3758
Page Range / eLocation ID:
188 to 201
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found